# SDR IPXA2022041581183

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 21,974 hours, 8,019 cycles
- Engine: Ge CF680C2*
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Powerplant
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR**IFSD** DIVERSION**EMERGENCY DECL'D**DURING CRUISE FL370, LH ENG SURGE & LOST THRUST. THRUST LEVER MOVEMENT RESULTED IN NO RESPONSE. AUDIBLE BANG SHUT DOWN ENG/ WITH FUEL CONTROL SWITCH. RAN ENG QRH.PERFORMED FIM TASK AMM 71-05-00-815-848-H011. ENGINE STALL PREFORMED UNUSUAL CONDITION INSPECTION PER AMM 72-00-00-206-096-H00 BORESCOPE INSPECTION CKS GOOD. REMOVED AND REPLACED EEC PER AMM 73-21-15. PERFORMED HIGH POWER ENGINE RUN PER AMM 71-00-00. ENGINE OPS CHECK GOOD. A/C OK FOR SERVICE.
